# SDR IPXA2018020726294

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 55,945 hours, 18,295 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Lcca
- Part number: A286409
- Part serial: 2033
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A HYD A QTY ANNUNCIATION IN FLIGHT, FOLLOWED BY A HYD C PRESSURE INDICATIONS. RAN CHECKLISTS. EMERGENCY DECLARED, AND LANDED.  R & R THE RT LCCA IAW AMM 27-11-14-401, DUE TO A LEAK.  OPS CHECKED SATISFACTORY.  TEST PERFORMED IAW AMM 22-00-02/201 1. TESTED SATISFACTORY.
